Follow
Miroslav Pranić
Miroslav Pranić
Professor of Mathematics, University of Banja Luka
Verified email at pmf.unibl.org
Title
Cited by
Cited by
Year
Error bounds of certain Gaussian quadrature formulae
MM Spalević, MS Pranić
Journal of computational and applied mathematics 234 (4), 1049-1057, 2010
212010
Gauss quadrature for quasi-definite linear functionals
S Pozza, MS Pranić, Z Strakoš
IMA Journal of Numerical Analysis 37 (3), 1468-1495, 2017
182017
Computing approximate (block) rational Krylov subspaces without explicit inversion with extensions to symmetric matrices
T Mach, MS Pranic, R Vandebril
Electron. Trans. Numer. Anal 43, 100-124, 2014
182014
Computing approximate extended Krylov subspaces without explicit inversion
T Mach, MS Pranic, R Vandebril
Electron. Trans. Numer. Anal 40, 414-435, 2013
182013
Bounds of the error of Gauss–Turán-type quadratures
GV Milovanović, MM Spalević
Journal of computational and applied mathematics 178 (1-2), 333-346, 2005
18*2005
The Lanczos algorithm and complex Gauss quadrature
S Pozza, MS Pranić, Z Strakoš
Verlag der Österreichischen Akademie der Wissenschaften, 2018
172018
Maximum of the modulus of kernels of Gaussian quadrature formulae for one class of Bernstein–Szegő weight functions
MM Spalević, MS Pranić, AV Pejčev
Applied Mathematics and Computation 218 (9), 5746-5756, 2012
152012
Maximum of the modulus of kernels in Gauss-Turán quadratures
G Milovanović, M Spalević, M Pranić
Mathematics of computation 77 (262), 985-994, 2008
132008
Error estimates for Gaussian quadratures of analytic functions
GV Milovanović, MM Spalević, MS Pranić
Journal of computational and applied mathematics 233 (3), 802-807, 2009
122009
Rational Gauss quadrature
MS Pranic, L Reichel
SIAM Journal on Numerical Analysis 52 (2), 832-851, 2014
112014
Recurrence relations for orthogonal rational functions
MS Pranić, L Reichel
Numerische Mathematik 123 (4), 629-642, 2013
112013
On the remainder term of Gauss–Radau quadratures for analytic functions
GV Milovanović, MM Spalević, MS Pranić
Journal of computational and applied mathematics 218 (2), 281-289, 2008
112008
Error estimates for Gauss–Turán quadratures and their Kronrod extensions
GV Milovanović, MM Spalević, MS Pranić
IMA journal of numerical analysis 29 (3), 486-507, 2009
102009
A rational Arnoldi process with applications
MS Pranić, L Reichel, G Rodriguez, Z Wang, X Yu
Numerical Linear Algebra with Applications 23 (6), 1007-1022, 2016
92016
Generalized anti-Gauss quadrature rules
MS Pranić, L Reichel
Journal of computational and applied mathematics 284, 235-243, 2015
92015
Error bounds of some Gauss–Turán–Kronrod quadratures with Gori–Micchelli weights for analytic functions
GV Milovanovic, MM Spalevic, MS Pranic
Rn 17, 11, 2007
92007
Quadrature with multiple nodes, power orthogonality, and moment-preserving spline approximation, Part II
GV Milovanović, MS Pranić, MM Spalević
Applicable Analysis and Discrete Mathematics 13 (1), 1-27, 2019
42019
On maximum of the modulus of kernels in Gauss-Turan quadratures with Chebyshev weights: The cases s= 1, 2
GV Milovanovic, MM Spalevic, MS Pranic
Facta Univ. Ser. Math. Inform 20, 123-128, 2005
42005
The Gauss quadrature for general linear functionals, Lanczos algorithm, and minimal partial realization
S Pozza, M Pranić
Numerical Algorithms 88 (2), 647-678, 2021
32021
The remainder term of Gauss–Turán quadratures for analytic functions
MM Spalevic, MS Pranic
Approximation and Computation—In Honor of Gradimir V. Milovanovic. Springer …, 2010
32010
The system can't perform the operation now. Try again later.
Articles 1–20